Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

An algorithm for the construction of optimal methods for the numerical solution of Volterra integral equations of the first kind
HTML articles powered by AMS MathViewer

by C. J. Gladwin PDF
Math. Comp. 48 (1987), 625-632 Request permission

Abstract:

Optimal methods for the numerical solution of Volterra integral equations of the first kind are outlined in [3] and [4]. An explicit algorithm for the construction of such methods as well as tables of coefficients for methods with order less than or equal to eight are displayed here.
References
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65R20, 45D05
  • Retrieve articles in all journals with MSC: 65R20, 45D05
Additional Information
  • © Copyright 1987 American Mathematical Society
  • Journal: Math. Comp. 48 (1987), 625-632
  • MSC: Primary 65R20; Secondary 45D05
  • DOI: https://doi.org/10.1090/S0025-5718-1987-0878695-X
  • MathSciNet review: 878695